Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
One-point reductions of finite spaces, $h$–regular CW–complexes and collapsibility

Jonathan Ariel Barmak and Elias Gabriel Minian

Algebraic & Geometric Topology 8 (2008) 1763–1780
Bibliography
1 J J Andrews, M L Curtis, Free groups and handlebodies, Proc. Amer. Math. Soc. 16 (1965) 192 MR0173241
2 J A Barmak, E G Minian, Minimal finite models, J. Homotopy Relat. Struct. 2 (2007) 127 MR2369155
3 J A Barmak, E G Minian, Simple homotopy types and finite spaces, Adv. Math. 218 (2008) 87 MR2409409
4 A Björner, Posets, regular CW complexes and Bruhat order, European J. Combin. 5 (1984) 7 MR746039
5 M M Cohen, A course in simple-homotopy theory, Graduate Texts in Mathematics 10, Springer (1973) MR0362320
6 D N Kozlov, Collapsing along monotone poset maps, Int. J. Math. Math. Sci. (2006) 8 MR2219181
7 J May, Finite spaces and simplicial complexes, Notes for REU (2003)
8 J May, Finite topological spaces, Notes for REU (2003)
9 M C McCord, Singular homology groups and homotopy groups of finite topological spaces, Duke Math. J. 33 (1966) 465 MR0196744
10 J Milnor, Construction of universal bundles. II, Ann. of Math. $(2)$ 63 (1956) 430 MR0077932
11 T Osaki, Reduction of finite topological spaces, Interdiscip. Inform. Sci. 5 (1999) 149 MR1739319
12 D Quillen, Homotopy properties of the poset of nontrivial $p$–subgroups of a group, Adv. in Math. 28 (1978) 101 MR493916
13 R E Stong, Finite topological spaces, Trans. Amer. Math. Soc. 123 (1966) 325 MR0195042
14 R E Stong, Group actions on finite spaces, Discrete Math. 49 (1984) 95 MR737623
15 J Walker, Topology and combinatorics of ordered sets, PhD thesis, MIT Cambridge, MA (1981)
16 V Welker, Constructions preserving evasiveness and collapsibility, Discrete Math. 207 (1999) 243 MR1710494